Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time! > Senior dogs

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old July 10th, 2011, 11:50 AM
Chessie Lady Chessie Lady is offline
Junior Member
 
Join Date: Jul 2011
Location: rural
Posts: 2
Soloxine - Thyroid Med

Hi, My 10 yrs old chessie has been on Soloxine for approx. 5 yrs. now. Last year his dosage was increased from .3mg. twice a day to .6mg. twice a day.
Just took him to the vet for blood work to check thyroid and when weighed, went from 102 lbs. 4 mos. ago to 82 lbs.(he is a vary large chessie and not over-weight even at 102 lbs.) He is also drinks a lot of water. I am taking him in to the vet tomorrow for full blood work. I was wondering if the increase in dosage could cause such a weight loss? Has any one had a similiar problem with thyroid meds? His eats all his food, so its not a matter of not eating.
Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.7
    Copyright ©2000 - 2014, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 9.09%).
  • All times are GMT -5. The time now is 02:24 PM.